# SDR CALA2023041901165

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N68822
- Make and model: Boeing 737-900ER
- Aircraft serial: 42178
- Aircraft time: 29,525 hours, 10,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146A5810466
- Condition: Damaged
- Location: Panel 241rf
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) (PARTS RACK) MAIN CABIN FLOOR PANEL 241RF HAS DAMAGED FIBERGLASS ON UPPER SURFACE.  TRANSCRIBED FROM HAECO GSO NR C# 9282156 REPAIRED MAIN CABIN FLOOR PANEL 241RF IAW B737-900ER SRM 53-00-5 0-1A-1, SRM 53-00-50-2R-1, SRM 53-00-50-2R-0.  HAECO GSO MECH V8 99633 INSP QC357
